# SDR SIMA20150923002

- Difficulty date: September 23, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 31,396 hours, 27,179 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ANTI-ICE LGA ACCT MX & BAGGAGE DOOR, OPEN INDICATION RIGHT AFTER TAKEOFF FLIGHT CONTINUED.  CLEAN BOTH MICRO SWITCHES IAW 52-76-01.  OPERATIONS CHECKED GOOD, NO FAULT INDICATION.
